www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17916

Title: Some new Chacon-Edgar type inequalities for stochastic processes and characterizations of Vitali conditions
Authors: EGGHE, Leo
Issue Date: 1980
Publisher: GAUTHIER-VILLARS
Citation: ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 16 (4), p. 327-337
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/17916
ISI #: A1980LA80900002
ISSN: 0246-0203
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.